# SDR DHLA2008745679

- Difficulty date: November 8, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CRACKED IN NLG W/WELL TORQUE BOX AT BS 328, BETWEEN STR 26L AND 27L.  REPAIRED FRAME SHEAR TIE PER SRM 53-10-4 FIG 15.  DOCUMENTED ON N/R 1-683.
